Hi on 26th Sep my tag was -0.01 and ft4 was top of normal range , I was reduced from 200mcg to 175 mcg , I now feel like I am under again
I can't hardly move, feel cold as Ice then my temp suddenly rises when doing slightest of activity and I'm dripping wet sweating , I'm grumpy and feel down and worried as what docs will do next , what If I'm lowered more ? I'll be non existent
Forgot to add I had a blood test again this morning , awaiting results but my thyroid may say it's overactive , scared isn't the word
When you get results post here and someone will comment. If you have reduced to 175 mcg it will be reflected in your results but you may have to fight to get an increase again. Such a pity and very frustrating as I assume you were feeling fine until the decrease?
Yes I was fine before , feel so scared , my doc and specialist feel same about reducing meds , so will wait and see what they are , I'm awfully grumpy and tired etc I'm shivvering then as soon as any worry or stress accurs I'm sweating
I do feel for you, it seems you were on your optimum dose, I can't understand their actions, your results would really suit me,
I would really stress to my doctor how poorly I feel now the dose has been lowered, and really push for your previous dose, good luck, xxx
Are you converting the T4 into T3 ? How are your adrenals ? - drrind.com may throw up some interesting ideas on the page - thyroid v adrenals with all the symptoms and the crossover ones....
Don't forget to post your nest results and people will help.....try to breathe deeply and stay calm. Breathing consciously whilst focusing on where the breath begins and ends can calm the mind very quickly - the breath of life ! Many of us only use a small part of our lungs - breathing deeply increases the amount of oxygen that is then transported around the body - and helps us feel better almost immediately....and calmer too. Helps to bring balance to the mind and the body....they are so connected....
Hi What is your FT3? What was your tSH originally? My TSH has always been so low it is immeasurable. It can be due to pituitary gland if so. Has that been checked, specific urine test.? I think, have not had one for a while. Mine is fine. However,it is more likely to be that if you have ever had a bump on the head, especialy as a child, need not be anything much. As mine is so low and T4 and FT3 always needed treatment, many years, it never used to be a problem, now a secret only my Endoand I know. I also always refuse any thyroid tests in any hospital, did allow it once many years ago, result hell. I hope this is some help. \You may possible be better with less T34 and some T3, although normally the T3 does lower the tSH too. I have both.. Docs do panic, it is possible to be hyper with the same symptoms as hypo, unfortunately that is only roved on the blood tests, however, I would personally think that you will find on testing that the FT3 is too low. That means it is the balance. I was overdosed before I saw my Endo, and really did not believe it, even when it made me so ill.
Thanks all xxx I've never had t3 tested , I have been told I'm overmedicated and that's why I'm being reduced , my temp is on the low side , and I'm feeling sick always gagging , there is a chance my bloods are back today , if not tomorrow. I am worried they will just leave me as I am , but I'm miserable and feel ill, sorry it's all moaning xx
If you were feeling well on the dose, they have no reason to reduce it as it can mess up your metabolism and make you unwell.
This is another extract from Dr Lowe dated January 25, 2002-
Dr Lowe: Your observations don’t suggest to me that your pituitary gland isn’t functioning properly. In fact, your observations are consistent with what science tells us about a patient's T4 dose, her TSH level, and her metabolic health or lack of it. If the goal of a doctor is metabolic health for his patient, he has no scientific basis for adjusting her thyroid hormone dose by her TSH level. If the doctor is going to make the imprudent choice of treating the patient with T4 (rather than T3 or a T3/T4 combination), he should be aware of the relevant physiology and treat her on the basis of it. Otherwise, he's likely to ruin her health, as your doctor appears to be doing to yours.
Hi Mermaidmad, These references may explain why you are feeling underactive again. Did you have your FT3 tested? You can buy the British Medical Association book, Family Doctor Guide to Thyroid Disorders,
by Dr. Anthony Toft from your chemist, or send for it on the Internet and then you can show your doctor.
“First of all, TSH is not a blood pressure. Blood pressure is a surrogate endpoint for clinical effectiveness and blood pressure has been correlated with mortality and morbidity. TSH has not been correlated in any prospective study that I’m aware of with clinical symptomatology of thyroid disease. (Toft A. Which thyroxine? Thyroid 2005; 15:124-6)
Thyroid function tests and hypothyroidism
Dr. A. Toft
BMJ 2003;326:1087 (17 May, doi:10.1136/bmj.326.7398.1087
However, some achieve a sense of wellbeing only when serum thyroid stimulating hormone is suppressed, when we take care to ensure that serum triiodothyronine is unequivocally normal.’
British Medical Association book, Family Doctor Guide to Thyroid Disorders,
by Dr. Anthony Toft (former physician to the Queen) where he states,
‘In the paragraph, Thyroid Blood Tests, Dr. Toft states that, " Typical results would be FT4 24 pmol/l and TSH of 0.2. In some patients a sense of well-being is achieved only when FT4 is raised, e.g. 30 pmol/l and TSH is low or undetectable. In this circumstance, it is essential that the T3 level in the blood is unequivocally normal in order to avoid hyperthyroidism."
Hi all and Thankyou, my bloods are back and I've my new results , t4 20.8 and tsh 0.04 , and my specialists Secretary rang to say I need to stay on the same dose 175mcg , and maybe something else is wrong making me feel ill she said , off I go to doctors in morning, I feel like I'm dieing
Your doctor should not have put your levo down without discussing it with you and you agreeing to do it. If he doesn't want to raise it I think I'd be telling him that you are going to do it yourself because you felt so good on the 200mcg. Good luck
about 3 weeks into the latest medication rise and truely feel like i cant cope anymore. Is a TSH of 0...
I'm not too sure as my TSH is still low could someone please tell me if she's right!! TSH.
Problems'. My temperature is very unstable - I feel cold a lot but also get very hot. My blood pressure...
Start a Community